Alert archive / California / Small Craft Advisories in 2017

Small Craft Advisory 91, NWS Eureka, CA

August 30, 2017

NWS Eureka, CA issued this small craft advisory at Aug 30, 2017, 9:04 PM PDT. It took effect at Aug 31, 2017, 3:00 AM PDT. It was in force for 12 hr.

The area

The counties it named.

The facts

Issued
Aug 30, 2017, 9:04 PM PDT (04:04 UTC)
In effect from
Aug 31, 2017, 3:00 AM PDT
Expired
Aug 31, 2017, 3:00 PM PDT
In force
12 hr
Issued by
NWS Eureka, CA

The text

As transmitted.

825 
WHUS76 KEKA 310404
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
904 PM PDT WED AUG 30 2017

PZZ455-311215-
/O.CAN.KEKA.SC.Y.0090.000000T0000Z-170831T2200Z/
/O.NEW.KEKA.SC.Y.0091.170831T1000Z-170831T2200Z/
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
904 PM PDT WED AUG 30 2017

...SMALL CRAFT ADVISORY IN EFFECT FROM 3 AM TO 3 PM PDT
THURSDAY...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT
ADVISORY, WHICH IS IN EFFECT FROM 3 AM TO 3 PM PDT THURSDAY. 

* WINDS...N 5 TO 15 KT. GUSTS TO 30 KT POSSIBLE THROUGH THURSDAY NIGHT
  PRIMARILY AROUND CAPE MENDOCINO.

* WAVES/SEAS...SEAS AROUND 3 FT TONIGHT...BUILDING NW 5 TO 8 FT
  AROUND 7 SECONDS.  

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ470-311215-
/O.EXT.KEKA.SC.Y.0090.170831T1000Z-170831T2200Z/
/O.CON.KEKA.GL.W.0043.170831T2200Z-170901T1600Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
904 PM PDT WED AUG 30 2017

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 3 AM TO 3 PM PDT
THURSDAY...
...GALE WARNING REMAINS IN EFFECT FROM 3 PM THURSDAY TO 9 AM PDT
FRIDAY...

* WINDS...N 10 TO 20 KT TONIGHT...BECOMING 15 TO 25 KT WITH GUSTS
  TO 35 KT THURSDAY NIGHT AND FRIDAY. 

* WAVES/SEAS...NW 6 TO 10 FT AT 6 TO 10 SECONDS BUILDING TO 8 TO
  12 FEET THURSDAY NIGHT. STEEPEST WAVES FARTHER OFFSHORE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ475-311215-
/O.CON.KEKA.SC.Y.0090.000000T0000Z-170902T0000Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
904 PM PDT WED AUG 30 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM PDT FRIDAY...

* WINDS...N 15 TO 25 KT WITH OCCASIONAL GUSTS TO 35 KT.

* WAVES/SEAS...NW 6 TO 9 FT AT 6 TO 9 SECONDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
4 follow-up statements
377 
WHUS76 KEKA 310934
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
234 AM PDT THU AUG 31 2017

PZZ470-311745-
/O.CON.KEKA.SC.Y.0090.170831T1000Z-170831T2200Z/
/O.CON.KEKA.GL.W.0043.170831T2200Z-170901T1600Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
234 AM PDT THU AUG 31 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT THIS
AFTERNOON...
...GALE WARNING REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON TO
9 AM PDT FRIDAY...

* WINDS...N 10 TO 20 KT...BECOMING 15 TO 25 KT WITH GUSTS TO 35 KT
  THURSDAY AFTERNOON AND NIGHT. 

* WAVES/SEAS...NW 6 TO 10 FT AT 6 TO 10 SECONDS BUILDING TO 8 TO 
  12 FEET THURSDAY NIGHT. STEEPEST WAVES FARTHER OFFSHORE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ450-311745-
/O.EXB.KEKA.SC.Y.0090.170901T0000Z-170902T0600Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
234 AM PDT THU AUG 31 2017

...SMALL CRAFT ADVISORY IN EFFECT FROM 5 PM THIS AFTERNOON TO
11 PM PDT FRIDAY...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT
ADVISORY, WHICH IS IN EFFECT FROM 5 PM THIS AFTERNOON TO 11 PM
PDT FRIDAY.

* WAVES/SEAS...N 6 TO 8 FT AT AROUND 7 SECONDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT HAZARDOUS WAVE CONDITIONS WILL
EXIST FOR SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE
OPERATING SMALLER VESSELS, SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

PZZ475-311745-
/O.EXT.KEKA.SC.Y.0090.000000T0000Z-170902T1800Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
234 AM PDT THU AUG 31 2017

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 11 AM PDT SATURDAY...

* WINDS...N 15 TO 25 KT WITH OCCASIONAL GUSTS TO 35 KT.

* WAVES/SEAS...NW 6 TO 9 FT AT 6 TO 9 SECONDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ455-311745-
/O.CON.KEKA.SC.Y.0091.170831T1000Z-170831T2200Z/
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
234 AM PDT THU AUG 31 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT THIS
AFTERNOON...

* WAVES/SEAS...N 6 FEET AT 6 SECONDS.

* WINDS...N 5 TO 15 KT. GUSTS TO 30 KT POSSIBLE THROUGH THURSDAY
  NIGHT NEAR CAPE MENDOCINO.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT HAZARDOUS WAVE CONDITIONS WILL
EXIST FOR SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE
OPERATING SMALLER VESSELS, SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
643 
WHUS76 KEKA 311524
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
824 AM PDT THU AUG 31 2017

PZZ470-312330-
/O.CON.KEKA.SC.Y.0090.000000T0000Z-170831T2200Z/
/O.CON.KEKA.GL.W.0043.170831T2200Z-170901T1600Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
824 AM PDT THU AUG 31 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT THIS
AFTERNOON...
...GALE WARNING REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON TO
9 AM PDT FRIDAY...

* WINDS...N 10 TO 20 KT...BECOMING 15 TO 25 KT WITH GUSTS TO 35 KT
  THIS AFTERNOON AND TONIGHT. 

* WAVES/SEAS...NW 6 TO 10 FT AT 6 TO 10 SECONDS BUILDING TO 8 TO
  12 FEET TONIGHT. STEEPEST WAVES FARTHER OFFSHORE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ455-312200-
/O.CON.KEKA.SC.Y.0091.000000T0000Z-170831T2200Z/
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
824 AM PDT THU AUG 31 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT THIS
AFTERNOON...

* WAVES/SEAS...N 6 FEET AT 6 SECONDS.

* WINDS...N 5 TO 15 KT. GUSTS TO 30 KT POSSIBLE THROUGH TONIGHT 
  NEAR CAPE MENDOCINO. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT HAZARDOUS WAVE CONDITIONS WILL
EXIST FOR SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE
OPERATING SMALLER VESSELS, SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

PZZ475-312330-
/O.CON.KEKA.SC.Y.0090.000000T0000Z-170902T1800Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
824 AM PDT THU AUG 31 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM PDT
SATURDAY...

* WINDS...N 15 TO 25 KT WITH OCCASIONAL GUSTS TO 35 KT.

* WAVES/SEAS...NW 6 TO 9 FT AT 6 TO 9 SECONDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ450-312330-
/O.CON.KEKA.SC.Y.0090.170901T0000Z-170902T0600Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
824 AM PDT THU AUG 31 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 5 PM THIS
AFTERNOON TO 11 PM PDT FRIDAY...

* WAVES/SEAS...N 6 TO 8 FT AT AROUND 7 SECONDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT HAZARDOUS WAVE CONDITIONS WILL
EXIST FOR SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE
OPERATING SMALLER VESSELS, SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
504 
WHUS76 KEKA 312114
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
214 PM PDT THU AUG 31 2017

PZZ470-010515-
/O.CON.KEKA.SC.Y.0090.000000T0000Z-170831T2200Z/
/O.CON.KEKA.GL.W.0043.170831T2200Z-170901T1600Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
214 PM PDT THU AUG 31 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT THIS
AFTERNOON...
...GALE WARNING REMAINS IN EFFECT UNTIL 9 AM PDT FRIDAY...

* WINDS...N 15 TO 25 KT WITH GUSTS TO 35 KT THROUGH TONIGHT. 

* WAVES/SEAS...NW 6 TO 10 FT AT 6 TO 10 SECONDS BUILDING TO 8 TO 
  12 FEET TONIGHT. STEEPEST WAVES FARTHER OFFSHORE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ455-312215-
/O.CON.KEKA.SC.Y.0091.000000T0000Z-170831T2200Z/
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
214 PM PDT THU AUG 31 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT THIS
AFTERNOON...

* WAVES/SEAS...N 6 FEET AT 6 SECONDS.

* WINDS...N 5 TO 15 KT. GUSTS TO 30 KT POSSIBLE NEAR CAPE 
  MENDOCINO. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT HAZARDOUS WAVE CONDITIONS WILL
EXIST FOR SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE
OPERATING SMALLER VESSELS, SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

PZZ475-010515-
/O.CON.KEKA.SC.Y.0090.000000T0000Z-170902T1800Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
214 PM PDT THU AUG 31 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM PDT
SATURDAY...

* WINDS...N 15 TO 25 KT WITH GUSTS TO 35 KT...DIMINISHING TO 15 KT
  WITH GUSTS TO 25 KT BY FRIDAY. WINDS WILL FURTHER DIMINISH AFTER
  THAT.

* WAVES/SEAS...NW 6 TO 9 FT AT 6 TO 9 SECONDS THROUGH SATURDAY
  MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ450-010515-
/O.CON.KEKA.SC.Y.0090.170901T0000Z-170902T0600Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
214 PM PDT THU AUG 31 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT
FRIDAY...

* WAVES/SEAS...N 6 TO 8 FT AT AROUND 7 SECONDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT HAZARDOUS WAVE CONDITIONS WILL
EXIST FOR SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE
OPERATING SMALLER VESSELS, SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
903 
WHUS76 KEKA 312135
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
235 PM PDT THU AUG 31 2017

PZZ470-010545-
/O.EXP.KEKA.SC.Y.0090.000000T0000Z-170831T2200Z/
/O.CON.KEKA.GL.W.0043.170831T2200Z-170901T1600Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
235 PM PDT THU AUG 31 2017

...GALE WARNING REMAINS IN EFFECT UNTIL 9 AM PDT FRIDAY...
...SMALL CRAFT ADVISORY WILL EXPIRE AT 3 PM PDT THIS AFTERNOON...

* WINDS...N 15 TO 25 KT WITH GUSTS TO 35 KT THROUGH TONIGHT.

* WAVES/SEAS...NW 6 TO 10 FT AT 6 TO 10 SECONDS BUILDING TO 8 TO 
  12 FEET TONIGHT. STEEPEST WAVES FARTHER OFFSHORE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

PZZ455-312245-
/O.EXP.KEKA.SC.Y.0091.000000T0000Z-170831T2200Z/
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
235 PM PDT THU AUG 31 2017

...SMALL CRAFT ADVISORY WILL EXPIRE AT 3 PM PDT THIS AFTERNOON...

THIS WILL BE THE FINAL STATEMENT ISSUED FOR THIS EVENT.

$$

PZZ475-010545-
/O.CON.KEKA.SC.Y.0090.000000T0000Z-170902T1800Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
235 PM PDT THU AUG 31 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM PDT
SATURDAY...

* WINDS...N 15 TO 25 KT WITH GUSTS TO 35 KT...DIMINISHING TO 15 
  KT WITH GUSTS TO 25 KT BY FRIDAY. WINDS WILL FURTHER DIMINISH 
  AFTER THAT. 

* WAVES/SEAS...NW 6 TO 9 FT AT 6 TO 9 SECONDS THROUGH SATURDAY 
  MORNING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ450-010545-
/O.CON.KEKA.SC.Y.0090.170901T0000Z-170902T0600Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
235 PM PDT THU AUG 31 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT
FRIDAY...

* WAVES/SEAS...N 6 TO 8 FT AT AROUND 7 SECONDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT HAZARDOUS WAVE CONDITIONS WILL
EXIST FOR SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE
OPERATING SMALLER VESSELS, SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Eureka, CA wrote its last area forecast discussion before this small craft advisory went out at Aug 30, 3:54 PM PDT, 5 hours 10 minutes earlier.

Area forecast discussion, Aug 30, 3:54 PM PDT, 5 hours 10 minutes before
AREA FORECAST DISCUSSION
National Weather Service Eureka CA
354 PM PDT Wed Aug 30 2017

.SYNOPSIS...High pressure building into the area will bring hot
weather to the area through early next week. Temperatures are
expected to peak near 70 at the coast and 105 to 115 in the inland
areas. The hottest days are expected to be Friday and Saturday. There
is the chance for thunderstorms early next week.

&&

.Short Term (through Saturday)...An upper level trough moving
through the area is bringing cooler air to the region and helping
to mix out the marine layer at the coast. This has brought cooler
temperatures to the inland areas and breezy conditions to the
coast. Tonight some low clouds will likely return to the Humboldt
and Mendocino coasts. This will likely be in the form of low
stratus. The Del Norte coast will likely see clouds tonight, but
some models are indicating they may clear out late tonight so it
is possible.

Thursday high pressure is expected to build rapidly into the area.
This will bring warming temperatures and the mixing will likely
clear out the coastal stratus quickly in the morning. The remnants
of the marine layer is expected to help slow the warming in
interior Humboldt and Del Norte counties. So have pushed back the
start time for the watch in these counties until Friday. For
Trinity county and interior Mendocino county have upgraded the
watch to warning. The hottest days look to be Friday and Saturday.
MKK

.LONG TERM.../SATURDAY NIGHT THROUGH NEXT WEDNESDAY/
The heat wave will continue through next Monday before gradually
subsiding. Highs in the interior will still be near the century
mark. Through the weekend into early next week, the strong upper
level ridge will shift further east over the Intermountain West, and
this will allow SE flow to set up over NW California starting early
next week. The SE flow will bring in monsoonal moisture into the
area. Models are hinting on the possibility of showers and
thunderstorms each afternoon and evening from Monday through
Thursday. The highest risk area will be over the mountains of
Trinity and Mendocino Counties. Eastern Del Norte and eastern
Humboldt counties can also see these thunderstorms. These
thunderstorms may produce lightning strikes that may lead to
increasing fire danger.

Forecast confidence is above average. Changes to the previous
forecast package is minor.

&&

.AVIATION...Another day of tricky forecast for aviation in NW
California. The marine stratus burned off late this morning over
Arcata, while the marine stratus stubbornly remained over Crescent
City. Ukiah remained VFR all day. However, do not expect the clear
conditions over Arcata to last too much longer. There are marine
stratus just hanging offshore from Arcata. Do expect the marine
stratus to return quickly early this evening to Arcata, while
Crescent City will remain stuck under the marine stratus. The marine
stratus should hang out in the area overnight into tomorrow morning.
Do expect it to burn off the day tomorrow. Ukiah should remain clear
through the forecast period.

&&

.MARINE...Tight northerly pressure gradient sets up off the
coast of NW California. The East Pacific High is nosing its way
towards Vancouver Island, while a thermal trough sets up over
interior northern California. The combined weather systems will
maintain the tight pressure gradient through Thursday. Small craft
advisory for the southern waters with gusty north winds to 30 kt,
with some 35 kt gusts possible farther offshore. The strong winds
will persist through Friday. For the northern outside waters, do
expect gale force wind gusts of 35 to 40 kt from Thursday
afternoon through Friday morning. With the strong north winds,
some very steep waves will also develop. Do expect a brief period
of northerly wind waves to 12 ft from Thursday night into Friday
morning, mainly impacting outside waters near Oregon.

The winds and seas will subside for the weekend as the pressure
gradient over the area weakens.  Changes to the previous forecast
package were minor. Utilized NAM, Hi-res ARW and NMM as the models
of choice.

&&

.FIRE WEATHER...An upper level trough brought cooler temperatures
and higher humidities today. It is also is bringing some
northeast breezy winds. Tonight in Del Norte county NE winds will
be breezy, but RH recoveries are expected to be moderate.
Elsewhere winds will be lighter and RH recoveries will be modest.
Thursday RH will diminish quickly and recoveries will be poor
Thursday night. Elevated winds are expected over Del Norte county
and confidence is increasing. Went ahead and upgraded the watch to
a warning for zones 203 and 204. Farther south in Mendocino
county recoveries will be poor and winds will start to increase
Thursday night. So have issued a fire weather watch. Friday night
into Saturday morning the recoveries will be poor once again and
winds will increase. 925 MB winds are around 20 kt and 850MB winds
will 10 to 20 KT over Mendocino county. So have issued a fire
weather weather watch for Thursday night through Friday night. The
next concern will be the potential for thunderstorms early next
week. This will need to be monitored as it gets closer. MKK

&&

.EKA WATCHES/WARNINGS/ADVISORIES...
CA...Fire Weather Watch from Thursday afternoon through Saturday
     morning for CAZ276-277.

     Excessive Heat Warning from noon Thursday to 9 PM PDT Monday for
     CAZ106>108-110>113.

     Fire Weather Watch from Thursday afternoon through Friday
     morning for CAZ203-204.

     Excessive Heat Watch from Friday morning through Sunday
     afternoon for CAZ102-104-105.

NORTHWEST CALIFORNIA COASTAL WATERS...

Gale Watch from Thursday afternoon through Friday afternoon for
     PZZ470.

     Small Craft Advisory from 11 PM this evening to 3 PM PDT
     Thursday for PZZ470.

     Small Craft Advisory until 5 PM PDT Friday for PZZ475.

&&

Visit us at http://www.weather.gov/eureka

Follow us on Facebook and Twitter at:
http://www.facebook.com/NWSEureka
http://www.twitter.com/nwseureka

For forecast zone information
see the forecast zone map online:
http://www.weather.gov/eureka/zonemap.png
Hazardous weather outlook, Aug 30, 3:42 PM PDT, 5 hours 22 minutes before
Hazardous Weather Outlook
National Weather Service Eureka CA
342 PM PDT Wed Aug 30 2017

CAZ101-103-109-312245-
Coastal Del Norte-Northern Humboldt Coast-Mendocino Coast-
342 PM PDT Wed Aug 30 2017

This hazardous weather outlook is for northwest California.

.DAY ONE...This afternoon and tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...
Spotter activation is not expected at this time.

CAZ108-110>113-312245-
Southern Trinity-Northwestern Mendocino Interior-
Northeastern Mendocino Interior-Southwestern Mendocino Interior-
Southeastern Mendocino Interior-
342 PM PDT Wed Aug 30 2017

...EXCESSIVE HEAT WARNING IN EFFECT FROM NOON THURSDAY TO 2 PM PDT
SUNDAY...
...FIRE WEATHER WATCH IN EFFECT FROM THURSDAY AFTERNOON THROUGH
SATURDAY MORNING...

This hazardous weather outlook is for northwest California.

.DAY ONE...This afternoon and tonight.

No hazardous weather is expected.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

A Excessive Heat Warning is currently in effect.
A Fire Weather Watch is currently in effect.

A prolonged period of excessive heat is expected Thursday through at
least Monday, with the hottest temperatures likely Friday and
Saturday when some valley locations may exceed 110 degrees. A
moderate to high risk of heat related illnesses will exist during
this time period.

There is the potential for afternoon thunderstorms Monday and
Tuesday next week.

.SPOTTER INFORMATION STATEMENT...
Spotter activation is not expected at this time.

CAZ104-106-312245-
Southwestern Humboldt-Southern Humboldt Interior-
342 PM PDT Wed Aug 30 2017

...EXCESSIVE HEAT WATCH IN EFFECT FROM FRIDAY MORNING THROUGH SUNDAY
AFTERNOON...

This hazardous weather outlook is for northwest California.

.DAY ONE...This afternoon and tonight.

No hazardous weather is expected.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

A Excessive Heat Watch is currently in effect.

A prolonged period of excessive heat is expected Thursday through at
least Monday, with the hottest temperatures likely Friday and
Saturday when some valley locations may exceed 110 degrees. A
moderate to high risk of heat related illnesses will exist during
this time period.

.SPOTTER INFORMATION STATEMENT...
Spotter activation is not expected at this time.

CAZ102-105-312245-
Del Norte Interior-Northern Humboldt Interior-
342 PM PDT Wed Aug 30 2017

...RED FLAG WARNING IN EFFECT FROM 5 PM THURSDAY TO 9 AM PDT
FRIDAY...
...EXCESSIVE HEAT WATCH IN EFFECT FROM FRIDAY MORNING THROUGH SUNDAY
AFTERNOON...

This hazardous weather outlook is for northwest California.

.DAY ONE...This afternoon and tonight.

Periodic episodes of smoke from nearby wildfires will continue to
impact parts of the region, particularly in the Klamath and Trinity
River valleys.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

A Red Flag Warning is currently in effect.
A Excessive Heat Watch is currently in effect.

A prolonged period of excessive heat is expected Thursday through at
least Monday, with the hottest temperatures likely Friday and
Saturday when some interior valley locations may exceed 110 degrees.
A moderate to high risk of heat related illnesses will exist during
this time period.

Periodic episodes of smoke from nearby wildfires will continue to
impact parts of the region, particularly in the Klamath and Trinity
River valleys.

.SPOTTER INFORMATION STATEMENT...
Spotter activation is not expected at this time.

CAZ107-312245-
Northern Trinity-
342 PM PDT Wed Aug 30 2017

...EXCESSIVE HEAT WARNING IN EFFECT FROM NOON THURSDAY TO 2 PM PDT
SUNDAY...

This hazardous weather outlook is for northwest California.

.DAY ONE...This afternoon and tonight.

Periodic episodes of smoke from nearby wildfires will continue to
impact parts of the region, particularly in the Trinity River
valley.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

A Excessive Heat Warning is currently in effect.

A prolonged period of excessive heat is expected Thursday through at
least Monday, with the hottest temperatures likely Friday and
Saturday when some interior valley locations may exceed 110 degrees.
A moderate to high risk of heat related illnesses will exist during
this time period.

Periodic episodes of smoke from nearby wildfires will continue to
impact parts of the region, particularly in the Trinity River
valley.

.SPOTTER INFORMATION STATEMENT...
Spotter activation is not expected at this time.

The office that day

Everything else NWS Eureka, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 31, 3:51 AM PDTHeat AdvisoryEKADel Norte, Humboldt32 hr

Nearby

Small Craft Advisories in California, 2017Every small craft advisory in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.